# SDR TRAX200600572

- Difficulty date: August 2, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 12,859 hours, 10,870 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING APU START , SMOKE CAME OUT OF APU, SHUT  APU DOWN AND BLEW FIRE BOTTLE
